Jimmy Lamboley
- Maître de conférence à l'université Paris-Dauphine.

- Membre du laboratoire CEREMADE.
  
Bureau B640
Université Paris-Dauphine
Place du Maréchal de Lattre de Tassigny
75775 PARIS
        +33 (0) 1 44 05 49 67
@  lamboley[at]ceremade.dauphine.fr
@  lamboley[at]math.cnrs.fr
@  jimmylamboley[at]hotmail.com


Thèmes de recherche

  • Shape Optimization
  • Shape derivatives for nonsmooth domains
    Convexity constraint ; Optimality conditions
    Optimisation of Dirichlet eigenvalues
    Regularity of optimal shapes/free boundaries

  • Convex geometry
  • Convexity constraint in the calculus of variations
    Optimality conditions
    Mahler's conjecture
    Functional Inequalities

  • Geometrical analysis
  • Optimisation of Dirichlet eigenvalues, study of the "Faber-Krahn profile"
    Regularity of free boundaries in manifolds



Publications

New examples of extremal domains for the first eigenvalue of the Laplace-Beltrami operator in a Riemannian manifold with boundary, coécrit avec Pieralberto Sicbaldi, International Mathematics Research Notices (2014)
An extremal eigenvalue problem for the Wentzell-Laplace operator, coécrit avec Djalil Kateb et Marc Dambrine, Annales de l'IHP, Analyse non linéaire (2014)
On the local minimizers of the Mahler volume, coécrit avec Evans Harrell et Antoine Henrot, Journal of convex Analysis (2014)
Sharp bounds for the p-torsion of convex planar domains, coécrit avec Ilaria Fragalà et Filippo Gazzola, proceedings of the INdAM Workshop "Geometric properties for parabolic and elliptic PDE's" held in Cortona (Italy) in June 2011
Regularity and singularities of optimal convex shapes in the plane, coécrit avec Michel Pierre et Arian Novruzi, Archive for Rational Mechanics and Analysis 205, 1 (2012) 311-343
Optimal convex shapes for concave functionals, coécrit avec Dorin Bucur et Ilaria Fragalà, à paraitre dans ESAIM COCV
About Hölder regularity of the convex shape minimizing $\lambda_2$
Applicable Analysis, Volume 90, Issue 2 February 2011 , pages 263 - 278
Polygon as optimal shapes with convexity constraint ;
coécrit avec Arian Novruzi
SIAM Control and Optimization Volume 48, Issue 5, pp. 3003-3025 (2009)
Counterexamples to Symmetry for Partially Overdetermined Elliptic Problems, Analysis, 2008 ; coécrit avec Ilaria Fragalà, Filippo Gazzola et Michel Pierre (version preprint)
Regularity of the optimal shapes for the first eigenvalue with volume and inclusion constraints, Annales de l'IHP, Analyse non linéaire, 2008 ; coécrit avec Tanguy Briançon (version preprint)
Structure of shape derivatives around irregular domains and applications, Journal of Convex Analysis 14 (2007), No. 4, 807--822 ;
coécrit avec Michel Pierre (version preprint)

Prépublications

Stability in shape optimization with second variation, coécrit avec Marc Dambrine, Soumis



Thèse

Sujet : Variations autour de formes irrégulières et optimales.
Thèse encadrée par Michel Pierre à l'ENS Cachan - Antenne de Bretagne.

Soutenue le 05 décembre 2008
Manuscrit


Enseignement

2009-2015 : Membre du MIDO Université Paris-Dauphine
Annales du L3 : Cours de Topologie et analyse fonctionnelle


Curriculum Vitæ

Curriculum vitæ en français, 2012
English Curriculum vitæ, 2010


Page en construction.
Dernière mise à jour le 13/02/15